MathSciNet Relay Station
MathSciNet bibliographic data
MR2229736 (2007f:37111) 37K10 (37J35)
Qin, Zhenyun A finite-dimensional integrable system related to a new coupled KdV hierarchy. Phys. Lett. A 355 (2006), no. 6, 452–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement